Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 287127, 10 pages
http://dx.doi.org/10.1155/2012/287127
Research Article

A Generalized Meir-Keeler-Type Contraction on Partial Metric Spaces

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1-4011, Hammam Sousse, Tunisia
2Department of Mathematics, Atilim University, Ankara, 06836 Incek, Turkey
3Department of Mathematics, Azarbaidjan University of Tarbiat Moallem, Azarshahr, Tabriz, Iran

Received 12 November 2011; Revised 16 February 2012; Accepted 17 February 2012

Academic Editor: Irena Rachůnková

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. D. Kopperman, S. G. Matthews, and H. Pajoohesh, “What do partial metrics represent?” in Proceedings of the 19th Summer Conference on Topology and Its Applications, University of CapeTown, 2004.
  3. H.-P. A. Künzi, H. Pajoohesh, and M. P. Schellekens, “Partial quasi-metrics,” Theoretical Computer Science, vol. 365, no. 3, pp. 237–246, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. J. O'Neill, “Two topologies are better than one,” Tech. Rep., University of Warwick, 1995. View at Google Scholar
  5. R. Heckmann, “Approximation of metric spaces by partial metric spaces,” Applied Categorical Structures, vol. 7, no. 1-2, pp. 71–83, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. Romaguera and M. Schellekens, “Duality and quasi-normability for complexity spaces,” Applied General Topology, vol. 3, no. 1, pp. 91–112, 2002. View at Google Scholar · View at Zentralblatt MATH
  7. M. P. Schellekens, “A characterization of partial metrizability: domains are quantifiable,” Theoretical Computer Science, vol. 305, no. 1–3, pp. 409–432, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. P. Schellekens, “The correspondence between partial metrics and semivaluations,” Theoretical Computer Science, vol. 315, no. 1, pp. 135–149, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Waszkiewicz, “Partial metrisability of continuous posets,” Mathematical Structures in Computer Science, vol. 16, no. 2, pp. 359–372, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Waszkiewicz, “Quantitative continuous domains,” Applied Categorical Structures, vol. 11, no. 1, pp. 41–67, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Abbas, T. Nazir, and S. Romaguera, “Fixed point results for generalized cyclic contraction mappings in partial metric spaces,” Revista de la Real Academia de Ciencias Exactas. In press.
  12. T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011. View at Publisher · View at Google Scholar
  13. T. Abdeljawad, E. Karapınar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. T. Abdeljawad, E. Karapinar, and K. Taş, “A generalized contraction principle with control functions on partial metric spaces,” Computers and Mathematics with Applications, vol. 63, no. 3, pp. 716–719, 2012. View at Publisher · View at Google Scholar
  15. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  16. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  18. H. Aydi, “Fixed point results for weakly contractive mappings in ordered partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 1–12, 2011. View at Google Scholar
  19. H. Aydi, “Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces,” Journal of Nonlinear Analysis and Optimization: Theory and Applications, vol. 2, no. 2, pp. 33–48, 2011. View at Google Scholar
  20. H. Aydi, “Common fixed point results for mappings satisfying (ψ, ϕ)-weak contractions in ordered partial metric spaces,” International Journal of Applied Mathematics and Statistics, vol. 12, no. 2, pp. 53–64, 2012. View at Google Scholar
  21. H. Aydi, E. Karapınar, and W. Shatanawi, “Coupled fixed point results for (ψ, φ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4449–4460, 2011. View at Publisher · View at Google Scholar
  22. H. Aydi, “A common fixed point result by altering distances involving a contractive condition of integral type in partial metric spaces,” Demonstratio Mathematica. In press. View at Publisher · View at Google Scholar
  23. K. P. Chi, E. Karapinar, and T. D. Thanh, “A generalized contraction principle in partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1673–1681, 2012. View at Publisher · View at Google Scholar
  24. L. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar
  25. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric space,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Publisher · View at Google Scholar
  26. D. Ilić, V. Pavlović, and V. Rakoçević, “Extensions of the Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 34, pp. 801–809, 2012. View at Publisher · View at Google Scholar
  27. E. Karapinar, “Weak ϕ-contraction on partial metric spaces,” Journal of Computational Analysis and Applications, vol. 14, no. 2, pp. 206–210, 2012. View at Google Scholar
  28. E. Karapınar and I. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, pp. 1900–1904, 2011. View at Google Scholar
  29. E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Google Scholar
  30. E. Karapnar and U. Yüksel, “Some common fixed point theorems in partial metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 263621, 17 pages, 2011. View at Publisher · View at Google Scholar
  31. E. Karapnar and U. Yüksel, “Some common fixed point theorems in partial metric spaces,” Journal of Applied Mathematics, vol. 12, no. 2, pp. 185–191, 2011. View at Publisher · View at Google Scholar
  32. H. K. Nashine, Z. Kadelburg, and S. Radenović, “Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces,” Mathematical and Computer Modelling. In press. View at Publisher · View at Google Scholar
  33. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at Zentralblatt MATH
  34. D. Paesano and P. Vetro, “Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and its Applications, vol. 159, no. 3, pp. 911–920, 2012. View at Publisher · View at Google Scholar
  35. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  36. S. Romaguera and M. Schellekens, “Partial metric monoids and semivaluation spaces,” Topology and its Applications, vol. 153, no. 5-6, pp. 948–962, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. S. Romaguera and O. Valero, “A quantitative computational model for complete partial metric spaces via formal balls,” Mathematical Structures in Computer Science, vol. 19, no. 3, pp. 541–563, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar
  39. S. Romaguera, “Matkowskis type theorems for generalized contractions on (ordered) partial metric spaces,” Applications of General Topology, vol. 12, no. 2, pp. 213–220, 2011. View at Google Scholar
  40. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 680–687, 2012. View at Publisher · View at Google Scholar
  41. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Google Scholar · View at Zentralblatt MATH
  42. N. Shobkolaei, S.M. Vaezpour, and S. Sedghi, “A common fixed point theorem on ordered partial metric spaces,” Journal of Basic and Applied Sciences, vol. 1, no. 12, pp. 3433–3439, 2011. View at Google Scholar
  43. B. Samet, M. Rajović, R. Lazović, and R. Stoiljković, “Common fixed point results for nonlinear contractions in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 71, 2011. View at Google Scholar
  44. L. \'Cirić, “On contraction type mappings,” Mathematica Balkanica, vol. 1, pp. 52–57, 1971. View at Google Scholar · View at Zentralblatt MATH
  45. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  46. J. Jachymski, “Equivalent conditions and the Meir-Keeler type theorems,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 293–303, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. Z. Kadelburg and S. Radenović, “Meir-Keeler-type conditions in abstract metric spaces,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1411–1414, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  48. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar
  49. T. Suzuki, “Fixed-point theorem for asymptotic contractions of Meir-Keeler type in complete metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 5, pp. 971–978, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH